American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(73.2X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] C. Truesdell. On Sokolovsky's ``momentless shells.'' . Trans. Amer. Math. Soc. 61 (1947) 128-133. MR 0021864.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] C. Truesdell. The membrane theory of shells of revolution . Trans. Amer. Math. Soc. 58 (1945) 96-166. MR 0014024.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] R. C. F. Bartels. Torsion of hollow cylinders . Trans. Amer. Math. Soc. 53 (1943) 1-13. MR 0010115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] G. E. Hay. The finite displacement of thin rods . Trans. Amer. Math. Soc. 51 (1942) 65-102. MR 0006318.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1